# SDR DALA2015072104569

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 38,271 hours, 26,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND OVERHEAD CABIN EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERY PACKS B101, 102, 104 & B106.  CHECKED GOOD.
